# SDR 2007UALA01409

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 27,277 hours, 10,541 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B-FAULT DISPLAYED ON UPPER ECAM SCREEN ENG 2.  LAST MTC WAS A FDU CHANGE ON 10/24/07.  NO REPEATS SINCE THEN. FOUND 2 BAD SPLICES IN 'B' LOOP HARNESS ON PREVIOUS MONTHS REPORTS AND REPAIRED THOSE SLICES.
